# SDR RAIA0004001

- Difficulty date: April 2, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 3,651 hours, 2,873 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AU1AF
- Condition: Failed
- Location: Fuselage
- Part time: 3,651 hours, 2,873 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7615-STL-  DURING ANTI-ICE TEST, ICE DETECTOR SELTED TO ALL, TAT 2 HEAT FAILED.  MAINTENANCE REPLACED TAT 2 PROBE.
